Facebook Pixel
EmpowHER Guest

I have a red skin spot on my face,I could it be from my liver not fuctioning right ,I take quite a bit of medication and im concerned i might have done some damage,its red and when i scratch it it bleeds Im 55 years old i don't know what to do and i dont

By Anonymous September 26, 2011 - 12:10pm
Rate This

i dont have health insurance and want to know if its something to worry about ,Ill be honest with you I take soma and have for years

Add a Comment1 Comments


Hi Dorothy,
I understand your concern about medical expenses when you don't have health insurance. However, an abnormal spot needs to be evaluated by your physician. Is it itchy, which causes you to scratch and then it bleeds?
How big is the spot? When did it first appear? Can you connect its development with anything, such as a change in soap or cosmetic?
I looked up the drug, Soma (Carisoprodol) and found that skin rash is a side effect. But, you say that you have been taking it for years and the facial skin spot is not a rash, so that rules out Soma as the cause.
I am not aware of any liver condition that causes a single skin spot.
If the spot is not itchy, don't scratch it. If it doesn't go away on its own, call your doctor. I know that paying for a doctor's visit out-of-pocket is expensive, but your health is important and should be your main concern.


September 26, 2011 - 4:23pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Skin Rash

Get Email Updates

Skin Rash Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!